Vol. 319, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
A Hecke algebra isomorphism over close local fields

Radhika Ganapathy

Vol. 319 (2022), No. 2, 307–332

Let G be a split connected reductive group over . Let F be a nonarchimedean local field. With Km := Ker (G(𝔒F) G(𝔒F𝔭Fm)), Kazhdan proved that for a field F sufficiently close local field to F, the Hecke algebras (G(F),Km) and (G(F),Km) are isomorphic, where Km denotes the corresponding object over F. We generalize this result to general connected reductive groups.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Hecke algebra, close local fields
Mathematical Subject Classification
Primary: 22E50
Secondary: 11F70
Received: 22 August 2021
Revised: 12 April 2022
Accepted: 11 June 2022
Published: 11 September 2022
Radhika Ganapathy
Department of Mathematics
Indian Institute of Science